We use cookies to improve your website experience. To learn about our use of cookies and how you can manage your cookie settings, please see our Cookie Policy. By closing this message, you are consenting to our use of cookies.

Journal of Difference Equations and Applications

Journal of Difference Equations and Applications Best Paper Award

About the prize

The Journal of Difference Equations and Applications and the International Society of Difference Equations are pleased to award an annual Best Paper Prize to the best paper published in the Journal of Difference Equations and Applications within a given year.

Read the most recent award-winning paper:

An alternative approach for stability analysis of discrete time nonlinear dynamical systems

Volume 24, Issue 1 (2018)

Bouyekhf & L. T. Gruyitch



Journal of Difference Equations and Applications

Table of Contents for Journal of Difference Equations and Applications. List of articles from both the latest and ahead of print issues.

Visit Journal Articles

YearAuthor(s)ArticleVolumeIssue
2018R. Bouyekhf & L. T. Gruyitch An alternative approach for stability analysis of discrete time nonlinear dynamical systems241
2017Juan Luis García Guirao & Jaume Llibre
Periods of continuous maps on some compact spaces231-2
2016Stephen Baigent
Convexity of the carrying simplex for discrete-time planar competitive Kolmogorov systems225
2015J. Epperlein, S. Siegmund & P. Stehlik
Evolutionary games on graphs and discrete dynamical systems212
2013Ferenc A. Bartha, Ábel Garab and Tibor Krisztin
Local stability implies global stability for the 2-dimensional Ricker map1912
2012T. K. Subrahmonian Moothathu
The speed with which an orbit approaches a limit point1810
2011Thorsten Hüls
Homoclinic trajectories of non-autonomous maps171
2010Bodil Branner & Kealey Dias
Classification of complex polynomial vector fields in one complex variable165-6
2009Christian Pötzsche
Robustness of hyperbolic solutions under parametric perturbations158-9
2008Wolf-Jürgen Beyn, Thorsten Hüls & Malte-Christopher Samtenschnieder
On r-periodic orbits of k-periodic maps148
2007A. Berger & S. Siegmund
On the distribution of mantissae in nonautonomous difference equations138-9
2006Martin Rasmussen
Towards a bifurcation theory for nonautonomous difference equations123-4
2005Jeffrey C. Lagarias & Eric Rains
Dynamics of a family of piecewise-linear area-preserving plane maps III. Cantor set spectra1114
2005Jeffrey C. Lagarias & Eric Rains
Dynamics of a family of piecewise-linear area-preserving plane maps II. Invariant circles1113
2005Jeffrey C. Lagarias & Eric Rains
Dynamics of a family of piecewise-linear area-preserving plane maps I. Rational rotation numbers1112
2004Linda J.S. Allen, Nadarajah Kirupaharan & Sherri M. Wilson
SIS Epidemic Models with Multiple Pathogen Strains101
2003F. Balibrea & A. Linero
On the Periodic Structure of Delayed Difference Equations of the Form x n = f ( x n − k ) on I and S 193-4

Latest Tweets